Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Leont'ev, Vladimir Konstantinovich

Statistics Math-Net.Ru
Total publications: 57
Scientific articles: 56

Number of views:
This page:2920
Abstract pages:15212
Full texts:6513
References:1101
Professor
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person23342
https://ru.wikipedia.org/wiki/
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/205124
https://elibrary.ru/author_items.asp?authorid=103
ISTINA http://istina.msu.ru/workers/24661953
https://www.scopus.com/authid/detail.url?authorId=7102017803

Publications in Math-Net.Ru
2021
1. V. K. Leontiev, E. N. Gordeev, “On the number of solutions to a system of Boolean equations”, Avtomat. i Telemekh., 2021, 9,  150–168  mathnet
2020
2. V. K. Leontiev, E. N. Gordeev, “On the annihilators of Boolean polynomials”, Diskretn. Anal. Issled. Oper., 27:1 (2020),  88–109  mathnet; J. Appl. Industr. Math., 14:1 (2020), 162–175  scopus
2019
3. M. N. Vyalyi, V. K. Leontiev, “Geometry of translations on a Boolean cube”, Probl. Peredachi Inf., 55:2 (2019),  58–81  mathnet  elib; Problems Inform. Transmission, 55:2 (2019), 152–173  isi  scopus
4. E. N. Gordeev, V. K. Leont'ev, “On combinatorial properties of the knapsack problem”, Zh. Vychisl. Mat. Mat. Fiz., 59:8 (2019),  1439–1447  mathnet  elib; Comput. Math. Math. Phys., 59:8 (2019), 1380–1388  isi  scopus
2018
5. V. K. Leontiev, “On a partial order related to divisibility”, Diskretn. Anal. Issled. Oper., 25:2 (2018),  54–61  mathnet  elib; J. Appl. Industr. Math., 12:2 (2018), 297–301  scopus
6. V. K. Leont'ev, E. N. Gordeev, “On the number of roots of Boolean polynomials”, Zh. Vychisl. Mat. Mat. Fiz., 58:7 (2018),  1235–1245  mathnet  elib; Comput. Math. Math. Phys., 58:7 (2018), 1188–1197  isi  scopus
2017
7. V. K. Leont'ev, “On spectra of linear codes”, Probl. Peredachi Inf., 53:4 (2017),  43–48  mathnet  elib; Problems Inform. Transmission, 53:4 (2017), 343–348  isi  scopus
2016
8. V. K. Leont'ev, “On a Diophantine Equation”, Mat. Zametki, 100:3 (2016),  388–398  mathnet  mathscinet  elib; Math. Notes, 100:3 (2016), 403–412  isi  scopus
2015
9. V. K. Leont'ev, “On pseudo-Boolean polynomials”, Zh. Vychisl. Mat. Mat. Fiz., 55:11 (2015),  1952–1958  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 55:11 (2015), 1926–1932  isi  elib  scopus
2014
10. V. K. Leont'ev, G. L. Movsesyan, A. A. Osipyan, “Classification of subsets of $B^n$ and additive channels”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2014, 5,  23–29  mathnet  mathscinet; Moscow University Mathematics Bulletin, 69:5 (2014), 198–204  scopus
2013
11. V. K. Leont'ev, G. P. Tonoyan, “On systems of Boolean equations”, Zh. Vychisl. Mat. Mat. Fiz., 53:5 (2013),  800–807  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 53:5 (2013), 632–639  isi  elib  scopus
2012
12. V. K. Leont'ev, “Reconstruction of cyclic words from their fragments”, Probl. Peredachi Inf., 48:2 (2012),  121–126  mathnet; Problems Inform. Transmission, 48:2 (2012), 193–197  isi  scopus
13. V. K. Leont'ev, G. L. Movsisyan, Zh. G. Margaryan, “Code volume boundaries in the additive channel”, Proceedings of the YSU, Physical and Mathematical Sciences, 2012, 2,  14–21  mathnet
14. V. K. Leont'ev, G. L. Movsisyan, Zh. G. Margaryan, “Constant weight perfect and $D$-representable codes”, Proceedings of the YSU, Physical and Mathematical Sciences, 2012, 1,  16–19  mathnet
2010
15. V. K. Leont'ev, “Symmetric Boolean polynomials”, Zh. Vychisl. Mat. Mat. Fiz., 50:8 (2010),  1520–1531  mathnet  mathscinet; Comput. Math. Math. Phys., 50:8 (2010), 1447–1458  isi  scopus
2009
16. V. K. Leont'ev, “Some Number-Theoretic Combinatorial Problems”, Mat. Zametki, 86:3 (2009),  402–407  mathnet  mathscinet  zmath; Math. Notes, 86:3 (2009), 368–372  isi  scopus
17. V. K. Leont'ev, “On measures of similarity and distances between objects”, Zh. Vychisl. Mat. Mat. Fiz., 49:11 (2009),  2041–2058  mathnet; Comput. Math. Math. Phys., 49:11 (2009), 1949–1965  isi  scopus
2008
18. V. K. Leont'ev, G. L. Movsisyan, Zh. G. Margaryan, “On Perfect Codes for an Additive Channel”, Probl. Peredachi Inf., 44:4 (2008),  12–19  mathnet  mathscinet  zmath; Problems Inform. Transmission, 44:4 (2008), 295–302  isi  scopus
19. V. K. Leont'ev, S. A. Mukhina, “On Fragments of Words over a $q$-ary Alphabet”, Probl. Peredachi Inf., 44:3 (2008),  63–69  mathnet  mathscinet  zmath; Problems Inform. Transmission, 44:3 (2008), 226–232  isi  scopus
20. V. K. Leont'ev, “On the faces of an $n$-dimensional cube”, Zh. Vychisl. Mat. Mat. Fiz., 48:6 (2008),  1126–1139  mathnet  zmath; Comput. Math. Math. Phys., 48:6 (2008), 1063–1075  isi  scopus
2007
21. V. K. Leont'ev, “Discrete optimization”, Zh. Vychisl. Mat. Mat. Fiz., 47:2 (2007),  338–352  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 47:2 (2007), 328–340  scopus
2006
22. V. K. Leont'ev, M. R. Khoshmand Asl, “Characterization of binary words by subwords”, Diskretn. Anal. Issled. Oper., Ser. 1, 13:1 (2006),  65–76  mathnet  mathscinet  zmath
23. V. K. Leont'ev, “Roots of Random Polynomials over a Finite Field”, Mat. Zametki, 80:2 (2006),  313–316  mathnet  mathscinet  zmath  elib; Math. Notes, 80:2 (2006), 300–304  isi  scopus
24. V. K. Leont'ev, S. A. Mukhina, “On Fragments of Words”, Probl. Peredachi Inf., 42:3 (2006),  73–77  mathnet  mathscinet; Problems Inform. Transmission, 42:3 (2006), 230–233  scopus
2004
25. V. K. Leont'ev, “Tests for words”, Diskretn. Anal. Issled. Oper., Ser. 1, 11:2 (2004),  66–72  mathnet  mathscinet  zmath
2002
26. M. N. Vyalyi, V. K. Leont'ev, M. V. Osetrov, “Monotone Boolean polynomials”, Diskretn. Anal. Issled. Oper., Ser. 1, 9:4 (2002),  41–49  mathnet  mathscinet  zmath
27. V. K. Leont'ev, “Some metric problems in the $n$-dimensional cube”, Zh. Vychisl. Mat. Mat. Fiz., 42:2 (2002),  249–255  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:2 (2002), 238–244
1999
28. V. K. Leont'ev, “Certain problems associated with Boolean polynomials”, Zh. Vychisl. Mat. Mat. Fiz., 39:6 (1999),  1045–1054  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:6 (1999), 1006–1015
1998
29. V. K. Leont'ev, O. Moreno, “On the zeros of Boolean polynomials”, Zh. Vychisl. Mat. Mat. Fiz., 38:9 (1998),  1608–1615  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 38:9 (1998), 1542–1549
1996
30. È. N. Gordeev, V. K. Leont'ev, “A general approach to the study of the stability of solutions in discrete optimization problems”, Zh. Vychisl. Mat. Mat. Fiz., 36:1 (1996),  66–72  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:1 (1996), 53–58  isi
1995
31. V. K. Leont'ev, “Problems of the reconstruction of words from fragments, and their applications”, Diskretn. Anal. Issled. Oper., 2:2 (1995),  26–48  mathnet  mathscinet  zmath
1993
32. V. K. Leont'ev, “Recognition of binary words from their fragments”, Dokl. Akad. Nauk, 330:4 (1993),  434–436  mathnet  mathscinet  zmath; Dokl. Math., 47:3 (1993), 524–527
33. V. K. Leont'ev, G. P. Tonoyan, “Approximate solutions of systems of Boolean equations”, Zh. Vychisl. Mat. Mat. Fiz., 33:9 (1993),  1383–1390  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 33:9 (1993), 1221–1227  isi
34. V. K. Leont'ev, O. G. Tarastsov, “On the accuracy of the input data in trajectory problems”, Zh. Vychisl. Mat. Mat. Fiz., 33:8 (1993),  1260–1264  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 33:8 (1993), 1119–1122  isi
1988
35. V. K. Leont'ev, Yu. G. Smetanin, “Reconstruction of vectors from sets of their fragments”, Dokl. Akad. Nauk SSSR, 302:6 (1988),  1319–1322  mathnet  mathscinet  zmath; Dokl. Math., 38:2 (1989), 438–441
36. G. Burosh, V. K. Leont'ev, A. S. Markosyan, “On the possibility of propagating information on graphs”, Dokl. Akad. Nauk SSSR, 298:2 (1988),  265–268  mathnet  mathscinet  zmath; Dokl. Math., 37:1 (1988), 52–55
37. V. K. Leont'ev, K. Kh. Mamutov, “Stability of solutions in problems of Boolean linear programming”, Zh. Vychisl. Mat. Mat. Fiz., 28:10 (1988),  1475–1481  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 126–130
1985
38. E. N. Gordeev, V. K. Leont'ev, “Estimates of the complexity of tabulating trajectory problems”, Zh. Vychisl. Mat. Mat. Fiz., 25:8 (1985),  1272–1275  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 25:4 (1985), 199–201
1984
39. A. I. Zenkin, V. K. Leont'ev, “On a non-classical recognition problem”, Zh. Vychisl. Mat. Mat. Fiz., 24:6 (1984),  925–931  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 24:3 (1984), 189–193
40. V. K. Leont'ev, “Realizability of lengths in trajectory problems”, Zh. Vychisl. Mat. Mat. Fiz., 24:5 (1984),  747–753  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 24:3 (1984), 77–81
41. E. N. Gordeev, V. K. Leont'ev, “Parametric trajectory problems”, Zh. Vychisl. Mat. Mat. Fiz., 24:1 (1984),  37–46  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 24:1 (1984), 22–28
1983
42. E. N. Gordeev, V. K. Leont'ev, I. Kh. Sigal, “Computing algorithms for determination of the radius of stability in choice problems”, Zh. Vychisl. Mat. Mat. Fiz., 23:4 (1983),  973–979  mathnet  zmath; U.S.S.R. Comput. Math. Math. Phys., 23:4 (1983), 128–132
1982
43. G. Burosh, K.-D. Drevs, V. K. Leont'ev, “A problem of Sperner type”, Zh. Vychisl. Mat. Mat. Fiz., 22:3 (1982),  710–716  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 22:3 (1982), 219–226
1981
44. V. K. Leont'ev, “On relations of trajectory lengths in combinatorial choice problems”, Dokl. Akad. Nauk SSSR, 258:5 (1981),  1049–1052  mathnet  mathscinet  zmath
1980
45. E. N. Gordeev, V. K. Leont'ev, “Stability in bottleneck problems”, Zh. Vychisl. Mat. Mat. Fiz., 20:4 (1980),  1071–1075  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 20:4 (1980), 275–280
1979
46. V. K. Leont'ev, “Discrete extremal problems”, Itogi Nauki i Tekhniki. Ser. Teor. Veroyatn. Mat. Stat. Teor. Kibern., 16 (1979),  39–101  mathnet  zmath; J. Soviet Math., 15:2 (1981), 101–139
47. V. K. Leont'ev, “Metric Functionals on a Unit $n$-Dimensional Cube”, Probl. Peredachi Inf., 15:4 (1979),  32–39  mathnet  mathscinet  zmath; Problems Inform. Transmission, 15:4 (1979), 269–275
1976
48. V. K. Leont'ev, “Stability in combinatorial choice problems”, Dokl. Akad. Nauk SSSR, 228:1 (1976),  23–25  mathnet  mathscinet  zmath
1975
49. L. A. Bassalygo, V. A. Zinov'ev, V. K. Leont'ev, N. I. Fel'dman, “Nonexistence of Perfect Codes for Some Composite Alphabets”, Probl. Peredachi Inf., 11:3 (1975),  3–13  mathnet  mathscinet  zmath; Problems Inform. Transmission, 11:3 (1975), 181–189
50. V. K. Leont'ev, A. N. Nurlybaev, “A certain class of systems of Boolean equations”, Zh. Vychisl. Mat. Mat. Fiz., 15:6 (1975),  1568–1579  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:6 (1975), 198–210
51. V. K. Leont'ev, “Stability of the traveling salesman problem”, Zh. Vychisl. Mat. Mat. Fiz., 15:5 (1975),  1298–1309  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:5 (1975), 199–213
1974
52. V. K. Leont'ev, “An upper bound for the $\alpha$-height of $(0,1)$-matrices”, Mat. Zametki, 15:3 (1974),  421–429  mathnet  mathscinet  zmath; Math. Notes, 15:3 (1974), 245–250
1973
53. V. K. Leont'ev, “Investigation of a certain algorithm for the solution of the traveling salesman problem”, Zh. Vychisl. Mat. Mat. Fiz., 13:5 (1973),  1228–1236  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:5 (1973), 158–169
1972
54. V. K. Leont'ev, “Error-Detecting Encoding”, Probl. Peredachi Inf., 8:2 (1972),  6–14  mathnet  mathscinet  zmath; Problems Inform. Transmission, 8:2 (1972), 86–92
55. V. A. Zinov'ev, V. K. Leont'ev, “On Perfect Codes”, Probl. Peredachi Inf., 8:1 (1972),  26–35  mathnet  mathscinet  zmath; Problems Inform. Transmission, 8:1 (1972), 17–24
1968
56. V. K. Leont'ev, “A Hypothesis on Bose–Chaudhuri Codes”, Probl. Peredachi Inf., 4:1 (1968),  83–85  mathnet  mathscinet  zmath; Problems Inform. Transmission, 4:1 (1968), 66–68

2005
57. V. L. Beresnev, A. A. Evdokimov, A. D. Korshunov, P. S. Krasnoshchekov, V. K. Leont'ev, O. B. Lupanov, Yu. N. Pavlovsky, A. A. Sapozhenko, Yu. A. Flerov, “Yurii Ivanovich Zhuravlev (on his 70th birthday)”, Diskretn. Anal. Issled. Oper., Ser. 1, 12:1 (2005),  3–11  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022